MAUDE Adverse Event Report: RESPIRONICS, INC. RENTAL DREAMSTATION GO AUTO W/BT, FSS,FR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. RENTAL DREAMSTATION GO AUTO W/BT, FSS,FR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number RFRG503S14
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was returned to the manufacturer, but the investigation has not yet begun.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
RENTAL DREAMSTATION GO AUTO W/BT, FSS,FR
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18026308
Report Number2518422-2023-28044
Device Sequence Number7593541
Product Code BZD
UDI-Device Identifier00606959048621
UDI-Public(01)00606959048621
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRFRG503S14
Device Catalogue NumberRFRG503S14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown